U.S. doctors online nowAsk doctors free
A male asked:

The corners of my mouth are darkening.. im currently using a fade cream, which worked and then i stopped but under 3 days the darkening started again?

1 doctor answer1 doctor weighed in
Dr. Ahmad Ibrahim
Urgent Care 20 years experience
Get checked: Sometimes darkening or hyper pigmentation can be due to hormonal changes in stress hormones like Cortisol. There can be other findings based on physical exam. See your doctor as soon as you can. Cheers

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 7, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.